# SDR DALA13031359262

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 39,540 hours, 22,727 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE LEFT WING, INBD WING RIB TO BODY FAIRING ATTACH POINT CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE IAW DWG 5937452.
